Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 90, NWS Miami, FL

June 23, 2009Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2009, 7:47 AM EDT for Palm Beach County, Florida. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2009, 7:47 AM EDT (11:47 UTC)
Expired
Jun 23, 2009, 8:30 AM EDT
In force
43 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Melbourne radar (KMLB), 137 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 8:00 AM EDTTSTM WND GST 601 Ssw Canal Point, FLPUBLIC AT 2812 MAIN ST/US441 IN PAHOKEE, FL REPORTED WIND GUSTS OF 60 MPH AND HEAVY RAINS AT AROUND 8AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 7:27 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 11.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2009-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2009-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5655 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
2.6
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 231147
SVRMFL
FLC099-231230-
/O.NEW.KMFL.SV.W.0090.090623T1147Z-090623T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
747 AM EDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 830 AM EDT

* AT 746 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 14 MILES NORTH OF CANAL POINT TO PAHOKEE...AND MOVING
  SOUTHEAST AT 20 MPH.

* THE LINE OF STORMS WILL AFFECT...
  PAHOKEE...
  CANAL POINT...
  AND SURROUNDING COMMUNITIES.

STRONG WINDS OVER 60 MPH WILL MOVE INTO THE ABOVE COMMUNITIES OFF OF 
LAKE OKEECHOBEE...AND SURROUNDING AREAS. 

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHERN FLORIDA.

LAT...LON 2696 8041 2669 8046 2681 8069 2685 8065
      2690 8062 2693 8062 2696 8061
TIME...MOT...LOC 1146Z 296DEG 18KT 2706 8065 2683 8071

$$

GS
1 follow-up statement
371 
WWUS52 KMFL 231228
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
828 AM EDT TUE JUN 23 2009

FLC099-231237-
/O.EXP.KMFL.SV.W.0090.000000T0000Z-090623T1230Z/
PALM BEACH FL-
828 AM EDT TUE JUN 23 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PALM BEACH
COUNTY WILL EXPIRE AT 830 AM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
MOVED OUT OF THE WARNED AREA. THUS THE THUNDERSTORM WARNING WILL
EXPIRE AT 830 AM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHERN FLORIDA.

LAT...LON 2696 8041 2669 8046 2681 8069 2685 8065
      2690 8062 2693 8062 2696 8061
TIME...MOT...LOC 1227Z 296DEG 18KT 2697 8044 2674 8050

$$
JR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:43 AM EDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jun 23, 3:43 AM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
343 AM EDT TUE JUN 23 2009

...HEAT INDICES NEAR 105 ALL AREAS TODAY...
...A FEW STRONG TO SEVERE STORMS POSSIBLE...

.DISCUSSION...IT IS A SULTRY MORNING ACROSS SOUTH FL. TEMPS ARE STEADY
IN THE LOWER 80S WITH HEAT INDICES STILL IN THE 90S DUE TO VERY
HIGH DEWPOINTS IN THE UPPER 70S TO NEAR 80. PRETTY AMAZING THAT
THE HEAT INDEX RIGHT NOW AT NAPLES AND FT. LAUDERDALE IS 96.
TEMPERATURES TODAY ARE A CHALLENGE AS THE LOCAL AREA WILL STILL
REMAIN IN A HOTTER THAN NORMAL AIRMASS. HOWEVER...THE HOT DOME OF
HIGH PRESSURE WILL CONTINUE TO MOVE SW AS A TROUGH MOVES IN FROM
THE NE. THIS WILL LEAD TO COLD (RELATIVELY SPEAKING OF COURSE)
AIR ADVECTION. THIS...ALONG WITH AREAS OF LOW CLOUDS EARLY THIS
MORNING...AND THE PROSPECT FOR TSTORM DEVELOPMENT...WILL LEAD ME
TO SIDE WITH GFS/NAM GUIDANCE NUMBERS FOR HIGHS THIS
AFTERNOON...DESPITE THEIR LOW BIAS OF LATE. HOWEVER...CONVECTION
LOOKS LIKELY INTERIOR/EAST COAST...SO WILL GO WITH HIGHS IN THE
LOWER 90S AREA WIDE THIS AFTERNOON. I SHOULD SAY THAT IF STORMS
HOLD OFF AND PLENTY OF SUN PREVAILS...THEN TEMPS WOULD GO SEVERAL
DEGREES HIGHER THAN FORECAST.

HEAT INDICES WILL REACH NEAR 105 TODAY...BUT DECIDED NOT TO ISSUE
A HEAT ADVISORY DUE TO EXPECTED BORDERLINE CONDITIONS AND THE
EXPECTATION OF QUITE A BIT OF SHOWER/TSTORM ACTIVITY WHICH WOULD
LEAD TO A QUICK REPRIEVE IN THE HIGH HEAT INDICES.

CONDITIONS WILL CONTINUE TO REMAIN VERY UNSTABLE TODAY. CONVECTION
OVER THE ATLANTIC OCEAN IS SENDING OUTFLOW BOUNDARIES ONSHORE THE
ATLANTIC COAST. THESE BOUNDARIES...AND AN INCOMING SURFACE TROUGH
FROM THE NORTH THIS AFTERNOON ALONG WITH SHORTWAVE ENERGY DIVING
SOUTH...IS EXPECTED TO LEAD SCT-NUM TSTORMS TODAY...WITH THE FOCUS
INTERIOR/EAST COAST. FORECAST SOUNDINGS SHOW HIGH CAPE OF AROUND
4000 J/KG AND LIS AROUND -8C WITH PWATS AOA 2 INCHES. GIVEN
THIS...A FEW STORMS COULD BECOME SEVERE WITH DAMAGING WINDS BEING
THE PRIMARY RISK. LOCALLY HEAVY RAINFALL WILL ACCOMPANY THE STORMS
TODAY AS WELL...BUT THEY WILL BE ON THE MOVE SO WILL JUST HAVE TO
KEEP ANY EYE ON WHERE ANY STORMS TRAIN.

THE TROUGH AND DEEP MOISTURE LOOKS TO SLOWLY SHIFT SOUTH TONIGHT TO
THE FAR SOUTHERN PENINSULA WITH SIGNIFICANT DRYING OCCURRING FROM
EAST CENTRAL FL TO THE LAKE OKEECHOBEE-PALM BEACH REGION.
HOWEVER...THE MOISTURE LOOKS TO QUICKLY MAKE A COME BACK AS GFS
SHOWS A MID LEVEL LOW CLOSING OFF JUST TO OUR WEST. GIVEN
THIS...TRENDED POPS DOWN FROM THE LAKE OKEECHOBEE-PALM BEACH REGION
FOR WED WITH HIGHEST POPS TO THE SOUTH. KEPT HIGH END CHANCE POPS
FOR ALL AREAS FOR THU. TEMPS WILL CONTINUE TO COOL WITH HIGHS EVEN
A DEGREE OR TWO BELOW AVERAGE. RATHER HIGH HUMIDITY WILL CONTINUE
THOUGH...NO SURPRISE FOR A SOUTH FL SUMMER.

GFS SHOWS THE SURFACE ATLANTIC RIDGE OVER THE FL STRAITS
FRI...LIFTING NORTH INTO CENTRAL FL SAT BEFORE SHIFTING BACK SOUTH
OF THE LOCAL AREA SUN THROUGH THE MIDDLE PART OF NEXT WEEK AS
ANOTHER MID LEVEL TROUGH DIVES SOUTHEAST INTO THE WESTERN ATLANTIC.
KEPT WITH PREVAILING CHANCE POPS THROUGH THE EXTENDED FORECAST. THE
OVERALL PATTERN CONTINUES TO FAVOR A FOCUS OF SHOWERS/STORMS
INTERIOR/EAST COAST. NAPLES SURE COULD USE MORE RAIN AS THE RAINFALL
DEFICIT THERE IS NEARING A FOOT FOR THE YEAR.

&&

.MARINE...WINDS ARE BLOWING HIGHER THAN GUIDANCE SO INCREASED
WINDS FOR THIS MORNING...INTO THE 15-20 KT RANGE FOR BISCAYNE BAY
AND THE ATLANTIC WATERS. OTHERWISE...WINDS WILL PEVAIL AT 15 KT OR
LESS WITH SEAS 4 FT OR LESS THROUGH THE PERIOD. OF
COURSE...STRONGER WINDS AND HIGHER SEAS WILL BE FOUND IN/NEAR
STORMS.

&&

.FIRE WEATHER...NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  92  76  89  76 / 60 20 30 30
FORT LAUDERDALE  93  78  90  76 / 60 30 50 30
MIAMI            93  79  92  77 / 60 30 50 30
NAPLES           91  78  89  76 / 40 30 50 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...57/DG
SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Jun 23, 7:44 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
744 AM EDT TUE JUN 23 2009

FLZ063-066>075-168-172>174-240245-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
744 AM EDT TUE JUN 23 2009

...SEVERE THUNDERSTORM WATCH UNTIL 3 PM EDT...
...HEAT INDEX AROUND 105 ALL AREAS...
...MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: WEST WINDS OF AROUND 15 MPH WILL PRODUCE A
MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST.

THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ARE EXPECTED TODAY AND SOME THUNDERSTORMS MAY POSSIBLY BECOME
SEVERE WITH WIND GUSTS TO NEAR 60 MPH. HAIL TO PENNY SIZE MAY ALSO
BE POSSIBLE ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINFALL.

TORNADOES: THE STRONGEST THUNDERSTORMS WILL ALSO BE CAPABLE OF
PRODUCING A BRIEF TORNADO.

WATERSPOUTS: THE STRONGEST THUNDERSTORMS AS THEY MOVE OFFSHORE
INTO THE ATLANTIC WATERS INCLUDING BISCAYNE BAY WILL BE CAPABLE OF
PRODUCING A WATERSPOUT.

WIND: WIND GUSTS TO NEAR 60 MPH MAY BE POSSIBLE TODAY IN THE
STRONGEST THUNDERSTORMS.

HAIL: HAIL TO NEAR PENNY SIZE MAY BE POSSIBLE TODAY IN THE
STRONGEST THUNDERSTORMS.

FLOODING: THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL TODAY WHICH MAY PRODUCE PONDING OF WATER ON POORLY
DRAINED ROADWAYS.

TEMPERATURES: ANOTHER HOT AND HUMID DAY IS EXPECTED ACROSS ALL OF
SOUTH FLORIDA, HOWEVER AFTERNOON THUNDERSTORMS MAY BRING A BRIEF
BIT OF RELIEF TO THE TEMPERATURES. HEAT INDEXES ACROSS THE AREA
WILL STILL TOP OUT AROUND 105 ACROSS THE REGION TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD
WITH HEAVY RAINFALL, FREQUENT LIGHTNING, AND GUSTY WINDS BEING THE
BIGGEST THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 23, 5:40 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
540 AM EDT TUE JUN 23 2009

FLZ071-072-172-231015-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-
540 AM EDT TUE JUN 23 2009

...STRONG THUNDERSTORM MOVING ACROSS METRO BROWARD COUNTY...

AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TAMARAC...MOVING SOUTHEAST AT 20 MPH.

THIS STORM WILL AFFECT...

TAMARAC...
LAUDERHILL...
DOWNTOWN-DAVIE...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE NUMBER ONE
WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2617 8013 2604 8022 2622 8039 2629 8024
TIME...MOT...LOC 0940Z 321DEG 18KT 2620 8025

TINGLER
Special weather statement, Jun 23, 6:24 AM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
624 AM EDT TUE JUN 23 2009

FLZ063-067-068-168-231115-
GLADES FL-INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
624 AM EDT TUE JUN 23 2009

...STRONG THUNDERSTORMS MOVING INTO PALM BEACH COUNTY...

AT 623 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF OKEECHOBEE TO 7 MILES WEST OF HOBE SOUND...MOVING SOUTHEAST AT 30
MPH.

THESE STORMS WILL AFFECT...

PHILO FARMS...
JUPITER FARMS...
JUPITER...
JUNO BEACH...
BUCKHEAD RIDGE...
NORTH PALM BEACH...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2678 8002 2678 8005 2676 8003 2661 8003
      2678 8070 2682 8070 2690 8062 2696 8062
      2714 8086 2713 8089 2720 8093 2696 8061
      2697 8007 2681 8002
TIME...MOT...LOC 1023Z 335DEG 28KT 2737 8095 2704 8025

TINGLER
Special weather statement, Jun 23, 7:33 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
733 AM EDT TUE JUN 23 2009

FLZ063-066-067-231230-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
733 AM EDT TUE JUN 23 2009

...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN GLADES COUNTY...

AT 730 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHBOLD TO 6 MILES
SOUTHWEST OF BUCKHEAD RIDGE...MOVING SOUTH AT 30 MPH.

THESE STORMS WILL AFFECT...

BRIGHTON SEMINOLE INDIAN...
LAKEPORT...
PALMDALE...
MUSE...
MOORE HAVEN...
ORTONA...

AND SURROUNDING COMMUNITIES. ANOTHER STRONG STORM AHEAD OF THE LINE
OVER LAKE OKEECHOBEE WILL MOVE SOUTH INTO THE CLEWISTON AREA.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHERN FLORIDA.

LAT...LON 2718 8089 2707 8094 2704 8093 2705 8097
      2698 8108 2693 8107 2693 8110 2689 8111
      2683 8106 2682 8095 2676 8092 2669 8074
      2657 8075 2664 8155 2703 8155 2703 8129
      2712 8127 2713 8118 2720 8117 2721 8093
TIME...MOT...LOC 1132Z 343DEG 24KT 2714 8132 2706 8094

GS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:14 PM EDTSpecial Marine WarningMFL61 min
Jun 22, 9:18 PM EDTSpecial Marine WarningMFL57 min
Jun 22, 10:17 PM EDTSpecial Marine WarningMFL58 min
Jun 22, 11:17 PM EDTSpecial Marine WarningMFL58 min
Jun 23, 12:23 AM EDTSpecial Marine WarningMFL82 min
Jun 23, 1:39 AM EDTSpecial Marine WarningMFL2 hr
Jun 23, 3:37 AM EDTSpecial Marine WarningMFL53 min
Jun 23, 4:56 AM EDTSpecial Marine WarningMFL64 min
Jun 23, 5:40 AM EDTSpecial Weather StatementMFLBroward35 min
Jun 23, 6:22 AM EDTSpecial Marine WarningMFL83 min
Jun 23, 6:24 AM EDTSpecial Weather StatementMFLMartin51 min
Jun 23, 6:42 AM EDTSpecial Marine WarningMFL63 min
Jun 23, 6:50 AM EDTSevere Thunderstorm WarningMFLPalm Beach55 min
Jun 23, 7:20 AM EDTSpecial Marine WarningMFL55 min
Jun 23, 7:26 AM EDTSevere Thunderstorm WarningMFLPalm Beach49 min
Jun 23, 7:33 AM EDTSpecial Weather StatementMFLGlades57 min
Jun 23, 7:45 AM EDTSpecial Marine WarningMFL60 min
Jun 23, 7:49 AM EDTSpecial Marine WarningMFL56 min
Jun 23, 8:04 AM EDTSpecial Weather StatementMFLBroward41 min
Jun 23, 8:18 AM EDTSpecial Marine WarningMFL117 min
Jun 23, 8:18 AM EDTSevere Thunderstorm WarningMFLPalm Beach31 min
Jun 23, 8:21 AM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade, Palm Beach54 min
Jun 23, 8:49 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jun 23, 9:15 AM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade39 min
Jun 23, 9:55 AM EDTSpecial Marine WarningMFL65 min
Jun 23, 10:45 AM EDTSpecial Marine WarningMFL60 min
Jun 23, 11:16 AM EDTHeat AdvisoryMFLCollier9 hr
Jun 23, 11:48 AM EDTSpecial Marine WarningMFL57 min
Jun 23, 1:10 PM EDTSpecial Weather StatementMFLCollier65 min
Jun 23, 1:17 PM EDTSpecial Weather StatementMFLGlades28 min
Jun 23, 1:21 PM EDTSpecial Marine WarningMFL24 min
Jun 23, 1:22 PM EDTSevere Thunderstorm WarningMFLGlades38 min
Jun 23, 1:36 PM EDTSpecial Marine WarningMFL54 min
Jun 23, 1:44 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 2:01 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry44 min
Jun 23, 2:20 PM EDTSevere Thunderstorm WarningMFLPalm Beach55 min
Jun 23, 2:42 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry63 min
Jun 23, 2:46 PM EDTSpecial Marine WarningMFL59 min
Jun 23, 3:03 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Jun 23, 3:09 PM EDTSevere Thunderstorm WarningMFLBroward, Hendry, Palm Beach51 min
Jun 23, 3:19 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach41 min
Jun 23, 3:35 PM EDTSpecial Marine WarningMFL55 min
Jun 23, 3:39 PM EDTSpecial Weather StatementMFLBroward66 min
Jun 23, 3:43 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe62 min
Jun 23, 3:46 PM EDTSpecial Marine WarningMFL44 min
Jun 23, 3:53 PM EDTSevere Thunderstorm WarningMFLMiami-Dade52 min
Jun 23, 3:59 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 4:09 PM EDTSpecial Marine WarningMFL66 min
Jun 23, 4:14 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 4:18 PM EDTSpecial Weather StatementMFLMiami-Dade57 min
Jun 23, 4:23 PM EDTSpecial Marine WarningMFL97 min
Jun 23, 4:48 PM EDTAreal Flood AdvisoryMFLMiami-Dade57 min
Jun 23, 4:48 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 23, 4:51 PM EDTSpecial Marine WarningMFL39 min
Jun 23, 4:54 PM EDTSpecial Marine WarningMFL96 min
Jun 23, 5:01 PM EDTSpecial Marine WarningMFL59 min
Jun 23, 5:52 PM EDTSpecial Marine WarningMFL113 min
Jun 23, 5:56 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 23, 6:33 PM EDTSpecial Weather StatementMFLBroward27 min
Jun 23, 6:40 PM EDTSpecial Marine WarningMFL65 min
Jun 23, 6:45 PM EDTSevere Thunderstorm WarningMFLBroward30 min
Jun 23, 7:40 PM EDTSpecial Marine WarningMFL65 min
Jun 23, 7:49 PM EDTSpecial Weather StatementMFLPalm Beach56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.